# SDR UIEA2013121700607

- Difficulty date: December 17, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,897 hours, 21,522 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

30 MIN AFTER TAKEOFF, EICAS MESSAGE RT GEN OFF, UNABLE TO RESET.  DISCONNECTED FOLLOWED BY RT GEN OFF.  R & R RT ENG IDG IAW AMM 24-11-01, OPERATIONS & LEAK CHECKED NORMAL.
